Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Mar 30, 2007, 4:58 PM CDT for Falls County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2007, 4:58 PM CDT (21:58 UTC)
- Expired
- Mar 30, 2007, 6:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Falls County, TX
The radar
The Ft Hood radar (KGRK), 74 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 9:51 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 905 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 302158
TORFWD
TXC145-302300-
/O.NEW.KFWD.TO.W.0007.070330T2158Z-070330T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
458 PM CDT FRI MAR 30 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN FALLS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 600 PM CDT
* AT 458 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 10 MILES WEST OF GOLINDA...OR ABOUT 9 MILES
SOUTH OF HEWITT...MOVING EAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
GOLINDA BY 515 PM CDT...
MARLIN BY 535 PM CDT...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3127 9727 3129 9725 3152 9681 3141 9673
3131 9671 3130 9673 3128 9699 3124 9718
3124 9725
$$2 follow-up statements
000
WWUS54 KFWD 302229
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
526 PM CDT FRI MAR 30 2007
TXC145-302300-
/O.CON.KFWD.TO.W.0007.000000T0000Z-070330T2300Z/
FALLS TX-
526 PM CDT FRI MAR 30 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHERN
FALLS COUNTY...
AT 526 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED ABOUT 5 MILES NORTH
NORTHEAST OF GOLINDA...MOVING EAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
NORTHERN RURAL FALLS COUNTY BY 540 PM CDT...
THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.
LAT...LON 3127 9727 3129 9725 3152 9681 3141 9673
3131 9671 3130 9673 3128 9699 3124 9718
3124 9725
$$
13000
WWUS54 KFWD 302254
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
554 PM CDT FRI MAR 30 2007
TXC145-302304-
/O.EXP.KFWD.TO.W.0007.000000T0000Z-070330T2300Z/
FALLS TX-
554 PM CDT FRI MAR 30 2007
...THE TORNADO WARNING FOR NORTHERN FALLS COUNTY EXPIRES AT 600 PM
CDT...
AT 554 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING EXITED THE WARNED AREA AND THE WARNING EXPIRED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.
LAT...LON 3127 9727 3129 9725 3152 9681 3141 9673
3131 9671 3130 9673 3128 9699 3124 9718
3124 9725
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 30, 3:45 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Mar 30, 3:45 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 345 PM CDT FRI MAR 30 2007 .DISCUSSION... ANOTHER VERY BUSY WEATHER DAY... A VERY STRONG SHORT WAVE WAS IN THE PROCESS OF MOVING NORTHEAST ACROSS NORTH TEXAS THIS AFTERNOON. WIDESPREAD SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AGAIN...AS THE SHORT WAVE TROUGH (UPPER AIR DISTURBANCE) HAS ROTATED INTO NORTHERN PORTIONS OF TEXAS AND SOUTHERN OKLAHOMA. FURTHER SOUTH...ANOTHER AREA OF SHOWERS/THUNDERSTORMS HAS SPREAD ACROSS SOUTH AND SOUTHEAST PORTIONS OF NORTH TEXAS. STRONGER INSTABILITIES...AND A SUB-TROPICAL JET MAX HAVE LIKELY HAD SOMETHING TO DO WITH THE FORMATION OF THE SOUTHERN AREA OF THUNDERSTORMS. THE MAIN BODY OF PRECIPITATION WILL CONTINUE TO ROTATE INTO OKLAHOMA TONIGHT. THE SOUTHERN CONVECTION LIKELY WILL FIRE OFF INTO A SQUALL LINE (AS INDICATED BY THE MODELS) AND HOT-FOOT IT INTO LOUISIANA AND SOUTHEAST TEXAS TONIGHT AND SATURDAY. THERE ARE SEVERAL DAYS WITH LOW THUNDERSTORM CHANCES...MAINLY TUESDAY AND WEDNESDAY OF NEXT WEEK. HOWEVER...THESE EVENTS LIKELY WILL NOT BE NEARLY AS SIGNIFICANT AS WHAT WE HAVE EXPERIENCED OVER THE PAST DEW DAYS. LOOK FOR MILD TO COOL TEMPERATURES NEXT WEEK...AS SEVERAL COOL FRONTS MOVE THROUGH THE AREA. WE HAVE CHANGED THE TEMPERATURE FORECASTS A BIT...MAINLY LOWERING LOW TEMPERATURES A FEW DEGREES. #26 WE WILL HOLD ON WITH THE FLASH FLOOD WATCH...UNTIL MIDNIGHT OR MAYBE AFTER. THE TORNADO WATCH WILL EXPIRE AT 600 PM. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 56 71 50 81 57 / 90 30 10 0 0 WACO, TX 54 72 50 81 56 / 90 70 10 0 0 PARIS, TX 58 70 51 79 54 / 80 50 10 0 0 DENTON, TX 54 71 46 81 56 / 90 20 10 0 0 MCKINNEY, TX 54 71 46 82 55 / 90 30 10 0 0 DALLAS, TX 56 72 54 81 60 / 90 30 10 0 0 TERRELL, TX 54 71 48 82 56 / 80 50 10 0 0 CORSICANA, TX 55 69 50 81 57 / 80 80 10 0 0 TEMPLE, TX 54 72 50 81 55 / 80 80 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING ZONES: TX091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 25/26
Hazardous weather outlook, Mar 30, 4:15 AM CDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 415 AM CDT FRI MAR 30 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 415 AM CDT FRI MAR 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH REMAINS IN AFFECT FOR ALL OF NORTH TEXAS THROUGH MIDNIGHT TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS THE SOUTHWEST PORTIONS OF NORTH TEXAS...GENERALLY SOUTHWEST OF A LINE FROM PALO PINTO TO TEMPLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF NORTH TEXAS THROUGH THIS EVENING. A POWERFUL UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL APPROACH FROM THE WEST THROUGH TONIGHT AND BRING A VERY GOOD CHANCE OF THUNDERSTORMS TO THE ENTIRE REGION. THE MAIN HAZARD ASSOCIATED WITH THESE STORMS WILL BE FROM FLOODING AND FLASH FLOODING AS MANY AREAS RECEIVED APPRECIABLE RAINFALL YESTERDAY. ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE WITH ISOLATED THREE TO FOUR INCH AMOUNTS. FORECASTED VERTICAL WIND SHEAR PROFILES AND INSTABILITY SUGGEST THE POTENTIAL FOR SUPERCELL THUNDERSTORMS WITHIN THE MODERATE RISK AREA. THESE STORMS WILL BE CAPABLE OF LARGE HAIL...DAMAGING DOWNBURST WINDS AND A FEW TORNADOES. ACROSS THE REMAINDER OF NORTH TEXAS...WIND SHEAR AND INSTABILITY WILL NOT BE AS FAVORABLE FOR TORNADIC STORMS BUT LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY WITH THE SOME ADDITIONAL FLOODING POSSIBLE SATURDAY MORNING. THE NEXT CHANCE OF THUNDERSTORMS WILL BE NEXT TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND THIS EVENING FOR FLOODING REPORTS. SPOTTER ACTIVATION FOR SEVER WEATHER REPORTS IS ALSO POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS ALL OF NORTH TEXAS.
In the hours before
Special weather statement, Mar 30, 2:56 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 256 PM CDT FRI MAR 30 2007 TXZ156>158-302030- CORYELL TX-LAMPASAS TX-BELL TX- 256 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN BELL COUNTY SOUTHERN CORYELL COUNTY SOUTHEASTERN LAMPASAS COUNTY AT 256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN CENTERED 7 MILES SOUTHEAST OF LAMPASAS...MOVING NORTHEAST AT 35 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE COPPERAS COVE...FORT HOOD...HARKER HEIGHTS...KILLEEN...LAMPASAS AND NOLANVILLE. VERY HEAVY RAIN...PEA SIZE HAIL AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS CLUSTER OF STORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3101 9838 3092 9771 3120 9742 3141 9791
Special weather statement, Mar 30, 3:00 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 300 PM CDT FRI MAR 30 2007 TXZ102-302030- WISE TX- 300 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN WISE COUNTY AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES WEST OF BRIDGEPORT...MOVING NORTHEAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD AND CHICO. HALF INCH HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3342 9792 3315 9790 3336 9754 3344 9773
Special weather statement, Mar 30, 3:15 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
315 PM CDT FRI MAR 30 2007
TXZ156>160-302045-
MCLENNAN TX-CORYELL TX-FALLS TX-LAMPASAS TX-BELL TX-
315 PM CDT FRI MAR 30 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN BELL COUNTY
CORYELL COUNTY
NORTHERN FALLS COUNTY
EASTERN LAMPASAS COUNTY
MCLENNAN COUNTY
SOUTHEASTERLY WINDS ARE INCREASING IN ADVANCE OF THUNDERSTORMS OVER
WEST CENTRAL TEXAS. WIND GUSTS IN EXCESS OF 40 MPH CAN BE EXPECTED
THROUGH 400 PM.
SECURE LOOSE...LIGHTWEIGHT OBJECTS WHICH MAY BE BLOWN ABOUT BY THE
WIND. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THROUGH THE
AFTERNOON...SO STAY TUNED FOR THE LATEST WEATHER INFORMATION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3137 9834 3105 9809 3134 9666 3185 9705
3159 9759 3170 9770
13Special weather statement, Mar 30, 3:29 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 329 PM CDT FRI MAR 30 2007 TXZ115-302100- STEPHENS TX- 329 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN STEPHENS COUNTY AT 329 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES EAST OF BRECKENRIDGE...MOVING EAST AT 30 MPH. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3296 9884 3266 9879 3270 9857 3295 9859
Local storm report, Mar 30, 3:50 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
350 PM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM FLASH FLOOD 7 E LAMPASAS 31.06N 98.06W
03/30/2007 LAMPASAS TX EMERGENCY MNGR
U.S. 190 CLOSED...WATER OVER ROADLocal storm report, Mar 30, 4:40 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
440 PM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG 7 SW OGLESBY 31.35N 97.59W
03/30/2007 CORYELL TX PUBLIC
TWO HOMES SEVERELY DAMAGED.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:02 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Mar 29, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 53 min |
| Mar 29, 7:16 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 34 min |
| Mar 29, 7:30 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 29, 7:32 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Mar 29, 7:37 PM CDT | Flash Flood Warning | FWD | Limestone, Navarro | 4 hr |
| Mar 29, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 29, 8:11 PM CDT | Special Weather Statement | FWD | Henderson, Navarro | 34 min |
| Mar 29, 8:33 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| Mar 29, 9:39 PM CDT | Special Weather Statement | FWD | Tarrant | 36 min |
| Mar 29, 9:42 PM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Mar 29, 9:48 PM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| Mar 29, 10:24 PM CDT | Flash Flood Warning | FWD | Hill | 4 hr |
| Mar 29, 11:22 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 4 hr |
| Mar 30, 2:01 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 30, 10:00 AM CDT | Special Weather Statement | FWD | Coryell | 30 min |
| Mar 30, 10:27 AM CDT | Special Weather Statement | FWD | Eastland | 33 min |
| Mar 30, 10:33 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 57 min |
| Mar 30, 10:41 AM CDT | Special Weather Statement | FWD | Bosque | 34 min |
| Mar 30, 10:50 AM CDT | Tornado Warning | FWD | Eastland | 40 min |
| Mar 30, 10:57 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Mar 30, 11:27 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Palo Pinto, Parker | 41 min |
| Mar 30, 11:29 AM CDT | Tornado Warning | FWD | Eastland | 49 min |
| Mar 30, 11:45 AM CDT | Tornado Warning | FWD | Erath, Palo Pinto | 60 min |
| Mar 30, 12:02 PM CDT | Special Weather Statement | FWD | Bell, Coryell, Lampasas, McLennan | 58 min |
| Mar 30, 12:21 PM CDT | Special Weather Statement | FWD | Parker | 24 min |
| Mar 30, 12:22 PM CDT | Special Weather Statement | FWD | Jack | 23 min |
| Mar 30, 12:39 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 66 min |
| Mar 30, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 54 min |
| Mar 30, 1:25 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Parker | 4 hr |
| Mar 30, 1:44 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 45 min |
| Mar 30, 1:50 PM CDT | Special Weather Statement | FWD | Coryell | 25 min |
| Mar 30, 1:54 PM CDT | Special Weather Statement | FWD | Young | 36 min |
| Mar 30, 1:57 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| Mar 30, 2:38 PM CDT | Severe Thunderstorm Warning | FWD | Young | 52 min |
| Mar 30, 2:49 PM CDT | Flash Flood Warning | FWD | Jack | 4 hr |
| Mar 30, 2:56 PM CDT | Special Weather Statement | FWD | Coryell | 34 min |
| Mar 30, 3:00 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Mar 30, 3:01 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, Lampasas | 4 hr |
| Mar 30, 3:15 PM CDT | Special Weather Statement | FWD | Coryell, McLennan | 30 min |
| Mar 30, 3:25 PM CDT | Flash Flood Warning | FWD | Montague | 4 hr |
| Mar 30, 3:29 PM CDT | Special Weather Statement | FWD | Stephens | 31 min |
| Mar 30, 3:32 PM CDT | Flash Flood Warning | FWD | Stephens, Young | 4 hr |
| Mar 30, 3:43 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 62 min |
| Mar 30, 3:52 PM CDT | Tornado Warning | FWD | Bell, Coryell | 53 min |
| Mar 30, 4:00 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 60 min |
| Mar 30, 4:19 PM CDT | Tornado Warning | FWD | McLennan | 56 min |
| Mar 30, 4:32 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 58 min |
| Mar 30, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 62 min |
| Mar 30, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague | 57 min |
| Mar 30, 5:05 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Mar 30, 5:14 PM CDT | Tornado Warning | FWD | McLennan | 44 min |
| Mar 30, 5:30 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Parker | 4 hr |
| Mar 30, 5:42 PM CDT | Tornado Warning | FWD | Limestone | 63 min |
| Mar 30, 5:52 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| Mar 30, 6:18 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 25 min |
| Mar 30, 6:26 PM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Mar 30, 6:34 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 26 min |
| Mar 30, 6:39 PM CDT | Flash Flood Warning | FWD | Jack | 4 hr |
| Mar 30, 6:50 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 55 min |
| Mar 30, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 65 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.